# SDR USAA920080347

- Difficulty date: January 30, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR JK-10-5725C-C1, LEFT WING NR 1 SLAT LOWER SURFACE SKIN CRACKED.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE SKIN IAW B737 SRM 57-43-01 REPAIR 6.
